miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The H-Principle and Pseudoconcave CR Manifolds
SUNY Stony Brook, New York.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences.
2005 (English)In: Contemporary Mathematics, ISSN 0271-4132, Vol. 50, 117-125 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 50, 117-125 p.
Keyword [en]
pseudoconcavity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-5951Local ID: 5244ISBN: 0821838512 (print)OAI: oai:DiVA.org:miun-5951DiVA: diva2:30984
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2009-06-08Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Porten, Egmont
By organisation
Department of Natural Sciences
In the same journal
Contemporary Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 60 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf